Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 148, Number 2
HTML articles powered by AMS MathViewer

Higher products
Gerald J. Porter PDF
Trans. Amer. Math. Soc. 148 (1970), 315-345
Analytic sheaves of local cohomology
Yum-tong Siu PDF
Trans. Amer. Math. Soc. 148 (1970), 347-366
A density theorem with an application to gap power series
K. G. Binmore PDF
Trans. Amer. Math. Soc. 148 (1970), 367-384
Representation theorems for complemented algebras
Freda E. Alexander PDF
Trans. Amer. Math. Soc. 148 (1970), 385-398
Strongly separable pairings of rings
Robert S. Cunningham PDF
Trans. Amer. Math. Soc. 148 (1970), 399-416
The pseudo-circle is not homogeneous
James T. Rogers PDF
Trans. Amer. Math. Soc. 148 (1970), 417-428
Recursive functions modulo $\textrm {CO}-r$-maximal sets
Manuel Lerman PDF
Trans. Amer. Math. Soc. 148 (1970), 429-444
Compact imbedding theorems for quasibounded domains
Robert A. Adams PDF
Trans. Amer. Math. Soc. 148 (1970), 445-459
Convolutions with kernels having singularities on a sphere
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 148 (1970), 461-471
Nice homology coalgebras
A. K. Bousfield PDF
Trans. Amer. Math. Soc. 148 (1970), 473-489
Sur le relèvement des representations modulaires d’un groupe fini
François Aribaud PDF
Trans. Amer. Math. Soc. 148 (1970), 491-499
Mesures associées aux fonctionnelles additives de Markov. I
D. Revuz PDF
Trans. Amer. Math. Soc. 148 (1970), 501-531
Finite nilpotent characteristic nonverbal groups
Orin Chein PDF
Trans. Amer. Math. Soc. 148 (1970), 533-548
Injective and projective Heyting algebras
Raymond Balbes and Alfred Horn PDF
Trans. Amer. Math. Soc. 148 (1970), 549-559
A class of decompositions of $E^{n}$ which are factors of $E^{n+1}$
John L. Bailey PDF
Trans. Amer. Math. Soc. 148 (1970), 561-575
Characterizations of $C^{\ast }$-algebras. II
T. W. Palmer PDF
Trans. Amer. Math. Soc. 148 (1970), 577-588
Nest generated intersection rings in Tychonoff spaces
A. K. Steiner and E. F. Steiner PDF
Trans. Amer. Math. Soc. 148 (1970), 589-601
A topologically strongly mixing symbolic minimal set
K. E. Petersen PDF
Trans. Amer. Math. Soc. 148 (1970), 603-612
Some remarks on self-dual locally compact Abelian groups
Lawrence Corwin PDF
Trans. Amer. Math. Soc. 148 (1970), 613-622
Corrections to: “On sequential convergence”
R. M. Dudley PDF
Trans. Amer. Math. Soc. 148 (1970), 623-624
Errata to: “Vector cross products on manifolds”
Alfred Gray PDF
Trans. Amer. Math. Soc. 148 (1970), 625